Items for Unique Author : Arashi, M.

Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Title | No Grouping
Number of items: 4.

Bayesian prediction of matrix elliptical multivariate models with conjugate prior

Arashi, Mohamed and Khan, Shahjahan (2012) Bayesian prediction of matrix elliptical multivariate models with conjugate prior. In: 11th Islamic Countries Conference on Statistical Sciences (ICCSS 2011), 19-22 Dec 2011, Lahore, Pakistan.

Estimation in multiple regression model with elliptically contoured errors under MLINEX loss

Arashi, M. and Tabatabaey, S. M. M. and Khan, Shahjahan (2008) Estimation in multiple regression model with elliptically contoured errors under MLINEX loss. Journal of Applied Probability and Statistics, 3 (1). pp. 23-35. ISSN 1930-6792

Shrinkage estimation of elliptical regression model under balanced loss function

Arashi, M. and Khan, Shahjahan (2012) Shrinkage estimation of elliptical regression model under balanced loss function. In: 12th Islamic Countries Conference on Statistical Sciences (ICCS 2012): Statistics for Everyone and Everywhere , 19-22 Dec 2012 , Doha, Qatar.

Shrinkage estimation under multivariate elliptic models

Arashi, M. and Khan, Shahjahan and Tabatabaey, S. M. M. and Soleimani, H. (2013) Shrinkage estimation under multivariate elliptic models. Communications in Statistics - Theory and Methods, 42 (11). pp. 2084-2103. ISSN 0361-0926

This list was generated on Wed Jul 15 01:15:03 2020 AEST.